# SDR SWAA2022120177052

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 10,007 hours, 4,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06; OPS CHECKED GOOD.
